# SDR ASOA201100292

- Difficulty date: February 14, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N935EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8037
- Aircraft time: 12,924 hours, 11,664 cycles
- Engine: Ge CF34*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 595
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CAP CRACKED AT FS 595.00 ON LBL 27.  REINSTALLED PLASTIC CAP TO THE NEW FLOORBEAM CAP IAW SRM 51-41-00.   REMOVED FLOORBEAM CAP  IAW SRM 51-42-06, 51-42-21.   LOCATED, DRILLED, DEBURRED NEW FLOORBEAM CAP IAW SRM 51-42-21, 51-42-20 AND REO 601R-53-61-3778 STEP 2.  INSTALLED FLOORBEAM CAP IAW SRM 51-42-21.  COMPLIED WITH EC/TC REO 601R-53-61-3778 AND REO 601R-53-61-3778.  APPLIED PRIMER, TOPCOAT AND CIC ON FLOORBEAM CAP IAW SRM 51-21-11.  RII FOUND TO BE SATISFACTORY:
